| Model Number |
X SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive troubleshooting testing without duplicating the reported malfunction.The device was recertified and returned to the customer.Review of the device activity logs did not show any faults that could be associated with customer report.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's display blanked out.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.